# SDR 120507

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: General aviation
- Aircraft: N413R
- Make and model: Blanca 14132
- Aircraft serial: 1531
- Aircraft time: 4,084 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: V-Belt
- Part number: A1902
- Part serial: 11814
- Condition: Disintegrated
- Location: Engine To Trans
- Part time: 503 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING IFR TRAINING FLIGHT WHILE IN CROSS COUNTRY CRUISE, LOUD NOISES FROM ENGINE AREA PROMPTED CREW TO MAKE UNSCHEDULED LANDING TO SAFE AREA OF FLORIDA STATE ROAD 80 MEDIAN TURN AROUND PAVEMENT. UPON LANDING FOUND AFT BELT OF MAIN DRIVE BELT HAD SHED ITS OUTER LAYER AND DISINTEGRATED, CAUSING DAMAGE ONLY TO THE FAN SHROUD BEHIND THE ENGINE OIL COOOLER, AND MINOR SKIN DENT BEHIND THE FUEL TANK IN OUTER SKIN. ONE MULTIFUNCTION ANTENNA RG58 TNC CONNECTOR DAMAGED. AIRCRAFT TRAILERED TO HANGAR AND AFFECTED AREAS DISSASSEMBLED. REPLACEMANT SERVICABLE FAN SHROUD ASSEMBLY TO BE INSTALLED WITH NEW PARTS ORDERED FROM ROBINSON. NO ENGINE OR ROTOR OVERSPEED OCCURED. AUTOROTATION WAS NOT REQUIRED. PART 91 FLIGHT TRAINING OPERATION AT TIME OF FAILURE. CREW FOLLOWED PROPER PROCEDURES AND NO ADDITIONL AIRCRAFT DAMAGE AS A RESULT.
